# SDR GTIA2018022202467

- Difficulty date: February 22, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N644NK
- Make and model: Airbus A320-232
- Aircraft serial: 7156
- Aircraft time: 6,773 hours, 3,075 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT APPROXIMATELY 4000 FT ON APPROACH,  THE ENGINES AT OR NEAR IDLE,  DIRTY SOCK ODOR REPORTED IN CABIN & DETECTED IN THE COCKPIT,  ENGINE RUN UP PERFORMED NO EVIDENCE OF ODORS WITH THE NR 1 PACK.
